Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 82, NWS Fort Worth, TX

April 3, 2012Anderson County, Freestone County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 6:52 PM CDT for Anderson County, Freestone County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 6:52 PM CDT (23:52 UTC)
Expired
Apr 3, 2012, 7:30 PM CDT
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Anderson County, TX, Freestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1939 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WUUS54 KFWD 032352
SVRFWD
TXC001-161-040030-
/O.NEW.KFWD.SV.W.0082.120403T2352Z-120404T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN ANDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 730 PM CDT

* AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED NEAR FAIRFIELD...MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIRFIELD LAKE STATE PARK AROUND 700 PM...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 199 AND 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

&&

LAT...LON 3199 9607 3205 9558 3183 9564 3156 9613
      3175 9627
TIME...MOT...LOC 2352Z 223DEG 27KT 3175 9611

$$


BUNTING
2 follow-up statements
564 
WWUS54 KFWD 040008
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT TUE APR 3 2012

TXC001-161-040030-
/O.CON.KFWD.SV.W.0082.000000T0000Z-120404T0030Z/
FREESTONE TX-ANDERSON TX-
708 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ANDERSON AND EASTERN FREESTONE COUNTIES...

AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FAIRFIELD LAKE STATE PARK...MOVING NORTHEAST AT 30 MPH.

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 199 AND 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3199 9607 3205 9558 3183 9564 3156 9613
      3175 9627
TIME...MOT...LOC 0008Z 223DEG 27KT 3176 9603

$$
662 
WWUS54 KFWD 040014
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT TUE APR 3 2012

TXC001-161-040030-
/O.CON.KFWD.SV.W.0082.000000T0000Z-120404T0030Z/
FREESTONE TX-ANDERSON TX-
714 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ANDERSON AND EASTERN FREESTONE COUNTIES...

AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
EAST OF FAIRFIELD LAKE STATE PARK...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 199 AND 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3199 9607 3205 9558 3183 9564 3156 9613
      3175 9627
TIME...MOT...LOC 0014Z 223DEG 27KT 3179 9599

$$


85/NH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:25 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 3, 6:25 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT TUE APR 3 2012

.AVIATION...
THE MAIN LINE OF THUNDERSTORMS CONTINUES TO PUSH EAST OF THE I 35
CORRIDOR AND AWAY FROM NORTH TEXAS TAF SITES. THE SEVERE WEATHER THREAT
HAS SUBSEQUENTLY SHIFTED EAST OF THE MAIN AIRPORTS. WITH ELEVATED
SHOWERS AND STORMS REDEVELOPING AROUND MCLENNAN COUNTY...WILL MAINTAIN
-TSRA AT WACO THROUGH 02Z. VCSH SHOULD SUFFICE AT DALLAS COUNTY
TERMINALS AS THE CURRENT TRAJECTORY TAKES NEW DEVELOPMENT JUST
EAST OF DAL AND DFW. LIGHT NORTHWEST WINDS SHOULD GRADUALLY SHIFT
BACK TO THE WEST BEFORE MIDNIGHT...AND ARE EXPECTED TO REMAIN AT
OR JUST BELOW 10 KT.

VISIBLE SATELLITE SHOWS CLEARING SKIES OUT TO THE WEST AND WILL
TREND TOWARDS IMPROVING CIGS LATE THIS EVENING. THE MAIN FRONT IS
STILL JUST WEST OF FWD CWA AND SHOULD PUSH THROUGH THE AREA BY
WEDNESDAY MORNING. LOW CLOUDS MAY BE AN ISSUE FOR A FEW HOURS
DURING THE EARLY MORNING BEFORE THE MAIN FRONTAL PASSAGE...SO WILL
INDICATE A PERIOD OF MVFR CIGS FOR EARLY WEDNESDAY MORNING. VFR
CONDITIONS SHOULD THEN DOMINATE THE AREA THROUGH THE DAY TOMORROW
WITH WEST WINDS 15 KTS PREVAILING.

30

&&

.PREV DISCUSSION... /ISSUED 244 PM CDT TUE APR 3 2012/
SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND
UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT
FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH
STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO
SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO
THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER
TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE.

NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS
RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO
NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING.
I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  77  56  77  58 /  10   5   5   0   0
WACO, TX              58  78  55  80  56 /  20   5   0   0   0
PARIS, TX             60  75  54  74  54 /  70  10  10   5   0
DENTON, TX            56  76  55  77  55 /  10   5   5   0   0
MCKINNEY, TX          57  75  55  75  53 /  40   5   5   5   0
DALLAS, TX            58  77  57  78  58 /  20   5   5   0   0
TERRELL, TX           58  76  56  76  57 /  50   5   5   0   0
CORSICANA, TX         59  77  57  79  59 /  60   5   5   0   0
TEMPLE, TX            59  78  56  81  58 /  20   5   0   0   0
MINERAL WELLS, TX     52  77  53  78  55 /  10   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/84
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT TUE APR 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
229 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING
ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE
POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT
AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE
SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS
ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD...
HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT
OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.

In the hours before

Local storm report, Apr 3, 4:45 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             6 S GHOLSON             31.61N  97.22W
04/03/2012  E1.75 INCH       MCLENNAN           TX   TRAINED SPOTTER

            SPOTTER REPORTS CAR AND SHINGLE DAMAGE
Local storm report, Apr 3, 4:47 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             HEATH                   32.83N  96.45W
04/03/2012  E2.75 INCH       ROCKWALL           TX   PUBLIC

            GOLFBALL AND BASEBALL SIZED HAIL IN HEATH
Local storm report, Apr 3, 4:49 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             3 S GREENVILLE          33.09N  96.12W
04/03/2012  E1.75 INCH       HUNT               TX   EMERGENCY MNGR

            AT I-30 AND HIGHWAY 34
Local storm report, Apr 3, 5:35 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             7 E CORSICANA           32.10N  96.35W
04/03/2012  M1.00 INCH       NAVARRO            TX   PUBLIC

            RETIRED FORECASTER NOTED QUARTER SIZE HAIL 1 SW OF
            POWELL, TX.
Special weather statement, Apr 3, 6:24 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT TUE APR 3 2012

TXZ148-040000-
ANDERSON TX-
624 PM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ANDERSON COUNTY

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PALESTINE...MOVING NORTH AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3162 9533 3163 9572 3165 9574 3163 9576
      3163 9579 3171 9579 3205 9571 3208 9542
      3185 9544 3183 9541 3177 9539 3175 9535
      3174 9536 3174 9534 3171 9530
TIME...MOT...LOC 2325Z 201DEG 23KT 3170 9558

CAVANAUGH
Local storm report, Apr 3, 6:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             1 WSW ODDS              31.41N  96.74W
04/03/2012  E1.00 INCH       FALLS              TX   TRAINED SPOTTER

            QUARTER SIZE HAIL 1 MILE WEST SOUTHWEST OF ODDS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung59 min
Apr 3, 7:00 AM CDTSpecial Weather StatementFWDStephens, Young30 min
Apr 3, 7:28 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 3, 7:32 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
Apr 3, 8:11 AM CDTSevere Thunderstorm WarningFWDEastland49 min
Apr 3, 8:29 AM CDTSevere Thunderstorm WarningFWDJack, Young46 min
Apr 3, 8:35 AM CDTSpecial Weather StatementFWDMontague25 min
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningFWDEastland47 min
Apr 3, 9:01 AM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young49 min
Apr 3, 9:27 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Apr 3, 9:41 AM CDTSpecial Weather StatementFWDComanche34 min
Apr 3, 9:49 AM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 3, 10:00 AM CDTSpecial Weather StatementFWDErath30 min
Apr 3, 10:04 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
Apr 3, 10:24 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto51 min
Apr 3, 10:40 AM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 3, 10:51 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker39 min
Apr 3, 11:11 AM CDTSevere Thunderstorm WarningFWDJack49 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningFWDParker28 min
Apr 3, 11:35 AM CDTSevere Thunderstorm WarningFWDMontague40 min
Apr 3, 11:42 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
Apr 3, 11:50 AM CDTSpecial Weather StatementFWDErath, Hood25 min
Apr 3, 11:59 AM CDTSevere Thunderstorm WarningFWDHood, Parker61 min
Apr 3, 12:05 PM CDTSevere Thunderstorm WarningFWDJack55 min
Apr 3, 12:08 PM CDTSevere Thunderstorm WarningFWDMontague67 min
Apr 3, 12:18 PM CDTSevere Thunderstorm WarningFWDJohnson57 min
Apr 3, 12:44 PM CDTTornado WarningFWDJohnson, Tarrant46 min
Apr 3, 12:51 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 12:55 PM CDTTornado Warning EmergencyFWDDallas, Ellis50 min
Apr 3, 1:16 PM CDTTornado WarningFWDParker, Tarrant44 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningFWDMontague39 min
Apr 3, 1:25 PM CDTTornado Warning EmergencyFWDDallas, Tarrant50 min
Apr 3, 1:26 PM CDTTornado Warning EmergencyFWDDallas49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
Apr 3, 1:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant41 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson45 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDTarrant60 min
Apr 3, 1:50 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 3, 2:03 PM CDTTornado WarningFWDDenton42 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt63 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Rockwall62 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Denton, Tarrant47 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Hill60 min
Apr 3, 2:19 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant26 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis56 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains68 min
Apr 3, 2:42 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
Apr 3, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 2:45 PM CDTTornado WarningFWDDallas, Tarrant17 min
Apr 3, 2:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson65 min
Apr 3, 3:03 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan42 min
Apr 3, 3:15 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall45 min
Apr 3, 3:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell40 min
Apr 3, 3:25 PM CDTTornado WarningFWDDelta, Hopkins50 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt62 min
Apr 3, 3:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis41 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDHill, McLennan46 min
Apr 3, 3:50 PM CDTTornado WarningFWDCollin, Hunt, Rockwall40 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDLamar28 min
Apr 3, 4:13 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 3, 4:17 PM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro43 min
Apr 3, 4:24 PM CDTSevere Thunderstorm WarningFWDEllis51 min
Apr 3, 4:27 PM CDTTornado Warning EmergencyFWDHunt48 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains44 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt53 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Apr 3, 4:56 PM CDTTornado WarningFWDDelta, Hunt, Lamar20 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningFWDEllis, Falls, Freestone, Henderson, Hill, Limestone and 3 more63 min
Apr 3, 5:00 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains60 min
Apr 3, 5:11 PM CDTTornado WarningFWDHopkins49 min
Apr 3, 5:36 PM CDTTornado WarningFWDHopkins24 min
Apr 3, 5:51 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt54 min
Apr 3, 5:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, Milam66 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro62 min
Apr 3, 6:24 PM CDTSpecial Weather StatementFWDAnderson36 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.